# SDR QXEA200501323

- Difficulty date: September 30, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,761 hours, 11,464 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Damaged
- Location: Rt Wing Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: NUT PLATES FOR RT WING PANEL 613DR HAS INSERT MISSING, 2ND NUTPLATE FROM OUTBOARD EDGE.  MAINTENANCE DRILLED OFF BROKEN NUT PLATE AND RIVETED IN NEW NUT PLATE IAW Q400 SRM 51-42-05, TASK 51-42-05-330-801.
